Jump to content

yungpaxil I've been 3 or 4 days without Paxil


yungpaxil

Recommended Posts

So, I'm experience some pretty gnarly withdrawal symptoms right now. I just have a quick question. is it safe to immediately go back to my main dosage after going a few days without?

Link to comment
  • Moderator

Hi Yung-- Welcome to the group.  Yes, having been off for only a few days there should be no problem going back on.  You should stabilize fairly quickly.  Once you have then we can help start you on a good slow taper it getting off of paxil is what you're after.

20 years on Paxil starting at 20mg and working up to 40mg. Sept 2011 started 10% every 6 weeks taper (2.5% every week for 4 weeks then hold for 2 additional weeks), currently at 7.9mg. Oct 2011 CTed 15oz vodka a night, to only drinking 2 beers most nights, totally sober Feb 2013.

Since I wrote this I have continued to decrease my dose by 10% every 6 weeks (2.5% every week for 4 weeks and then hold for an additional 2 weeks). I added in an extra 6 week hold when I hit 10mg to let things settle out even more. When I hit 3mgpw it became hard to split the drop into 4 parts so I switched to dropping 1mgpw (pill weight) every week for 3 weeks and then holding for another 3 weeks.  The 3 + 3 schedule turned out to be too harsh so I cut back to dropping 1mgpw every 4 weeks which is working better.

Final Dose 0.016mg.     Current dose 0.000mg 04-15-2017

 

"It's also important not to become angry, no matter how difficult life is, because you can loose all hope if you can't laugh at yourself and at life in general."  Stephen Hawking

Link to comment
  • Administrator

Welcome, yungpaxil.

 

I moved your topic here to start your Introductions topic. Please put questions about your situation and updates in this topic.

 

Yes, you can go right back on your earlier dosage of Paxil if you do it immediately. After that, it gets dicey. Do this ASAP.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Go back on it straight away yungpaxil! And start reading here about how to do a proper taper (if you want to come off the paxil). :)

 

And Welcome!

Put on Prothiaden for severe depression in 1989.  Recovered.   Prescribed Paxil for another bout of depression around 2000.   Have been trying to taper ever since but always crash about 2 months after getting to zero.   Because of the crashes, for years I thought that there was something wrong with me.   Then found that the crashes were simply withdrawal.   Now following a maximum of a 10% reduction every month or so and ready to slow down any time I feel any symptoms whatsoever.  Feeling good:).

7th Jan 15 - 3.6mg

28th Jan 15 - 3.2mg

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy